# SDR NSVA20120515542

- Difficulty date: May 15, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 36,254 hours, 42,131 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE CABIN PRESSURE MASTER CAUTION LIGHT ILLUMINATED FOR 2 MINS WITH LOSS OF PRESSURE.  THE CREW STARTED THE QRH AND THE LIGHT WENT OUT AND PRESSURE CAME BACK.   REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.  OPS CHECKS GOOD P/N OFF 13053S-1 S/N OFF 115-603, P/N ON 130538-1, S/N ON 77361.
